MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION METRIQ IRRIGATION TUBING SET; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION METRIQ IRRIGATION TUBING SET; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86447
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
01apr2025 detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available because the device was disposed of.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the tubing connection was leaking/kinked.A metriq tubing set was selected for use for a farapulse pvi procedure.The metriq tubing was attempted to be used with the intellagen pump, as the customer did not have the correct tubing stocked.They tried to rig it together, but it was leaking and did not connect.A smartablate bsw tubing was used in its place and was successful.They have since ordered the correct tubing.The procedure was completed successfully by replacing a new tubing subsequently with no patient complications reported.The device will not be returned for analysis as it was disposed.

Brand Name
METRIQ IRRIGATION TUBING SET
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
AVAIL MEDICAL PRODUCTS INCORPORATED
6201 america center drive
san jose CA 95002
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21742864
Report Number2124215-2025-19210
Device Sequence Number4108882
Product Code OAD
UDI-Device Identifier08714729862208
UDI-Public(01)08714729862208
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86447
Device Catalogue Number86447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown